The geometric structures and instability of entropic dynamical models

Linyu Peng, Huafei Sun, Dandi Sun, Jin Yi

Research output: Contribution to journalArticle

23 Citations (Scopus)


In this paper, we characterize two entropic dynamical (ED) models from the viewpoint of information geometry and give the geometric structures of the associated statistical manifolds of the models. The scalar curvatures and the geodesics are obtained. Also the instability of entropic dynamical models is studied from the behavior of the geodesics lengths, statistical volume elements and Jacobi vector fields.

Original languageEnglish
Pages (from-to)459-471
Number of pages13
JournalAdvances in Mathematics
Issue number1
Publication statusPublished - 2011 May 1
Externally publishedYes



  • Geodesic
  • Information geometry
  • Jacobi field
  • Scalar curvature
  • Statistical manifold

ASJC Scopus subject areas

  • Mathematics(all)

Cite this